You can read about my personal experience of HRT causing massive water retention and, consequently, morbid obesity, in my Mensa article on Obesity and the Salt Connection. Many other prescription drugs cause similar problems. - See amitriptyline and other antidepressants and prescribed steroids and other drugs. If you have these problems, you may like to consider cutting down on salt and salty food.
Sunday, April 28, 2013
Wednesday, April 24, 2013
Have you found that saline drips make you extremely thirsty and make your hands and feet swell? Then you've had the same experience that I've had. It may well mean that you too are sensitive to salt, and that you too would greatly benefit by restricting your intake of salt and salty food. And if you ever have to have a saline drip in the future, it could be a good idea for you and your medical team to consider using a drip that contains potassium as well as sodium, instead of the usual saline drip.
Friday, April 19, 2013